# SDR CALA2024072202071

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 44,386 hours, 15,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER PACK,M1676,FAILS EMERGENCY LIGHTING FUNCTIONAL C HECK. BATTERY DISCHARGES IN LESS THAN 10 MIN.(REF AAR NR 1000129 24) REMOVED AND REPLACED BATTERY PACK AT M1676, IAW B737 AMM 33-51-0 6-960-805, TEST GOOD (WORK ACCOMPLISHED BY V937352 AND AAR QC V8 95387)
